# SDR ASAA2025042657576

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 52,384 hours, 15,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE MOVES UP WHILE TAXIING AND IS HARD TO OPEN. GROUNDED - YES. FOR "HARD TO OPEN" TESTED FORCE REQUIRED TO OPEN L1 DOOR REF AMM 52-11-00, OUT OF LIMITS AT 480 IN-LBS. ACCOMPLISHED L1 ENTRY DOOR ADJUSTMENT PER AMM 52-11-00-820-801. ACCOMPLISHED FWD L1 ENTRY DOOR SYSTEM TEST REF AMM 52-11-00-700-804. L1 FWD ENTRY DOOR HANDLE OPEN AND CLOSE FORCE WITHIN LIMITS OF FWD ENTRY DOOR SYSTEM TEST AMM 52-11-00-700-801.
